J4 ›› 2011, Vol. 46 ›› Issue (6): 75-78.
• Articles •
YANG Shiguo1, QI Jibing1, WANG Wen2*
The problem about generalized metric addition of n-simplex in Euclidean space En is investigated, one class of geometric inequalities on generalized metric addition about simplex volume is obtained, which generalizes the known results about simplex generalized metric and metric addition.
simplex; volume; generalized metric addition; geometric inequality
YANG Shiguo1, QI Jibing1, WANG Wen2*. A class of geometric inequalities about generalized metric addition[J].J4, 2011, 46(6): 75-78.
Add to citation manager EndNote|Reference Manager|ProCite|BibTeX|RefWorks